Unstable dimension variability structure in the parameter space of coupled Hénon maps

TitleUnstable dimension variability structure in the parameter space of coupled Hénon maps
Publication TypeJournal Article
Year of Publication2016
AuthorsSantos, V, Szezech, JD, Baptista, MS, Batista, AMarcos, Caldas, IL
JournalApplied Mathematics and Computation
Volume286
Pagination23 - 28
Date PublishedJan-08-2016
ISSN00963003
URLhttp://linkinghub.elsevier.com/retrieve/pii/S0096300316302491http://api.elsevier.com/content/article/PII:S0096300316302491?httpAccept=text/xmlhttp://api.elsevier.com/content/article/PII:S0096300316302491?httpAccept=text/plain
DOI10.1016/j.amc.2016.04.007
Short TitleApplied Mathematics and Computation
Paper File